Table of Contents Author Guidelines Submit a Manuscript
Discrete Dynamics in Nature and Society
Volume 2017, Article ID 4730253, 13 pages
https://doi.org/10.1155/2017/4730253
Research Article

Mathematical Model and Algorithm for the Reefer Mechanic Scheduling Problem at Seaports

School of Economics & Management, Tongji University, Shanghai 200092, China

Correspondence should be addressed to Yujian Song; moc.361@tcivnoos

Received 11 October 2016; Accepted 14 February 2017; Published 6 March 2017

Academic Editor: J. R. Torregrosa

Copyright © 2017 Jiantong Zhang and Yujian Song. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Jiantong Zhang and Yujian Song, “Mathematical Model and Algorithm for the Reefer Mechanic Scheduling Problem at Seaports,” Discrete Dynamics in Nature and Society, vol. 2017, Article ID 4730253, 13 pages, 2017. https://doi.org/10.1155/2017/4730253.